# SDR AALA201804269024

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 22,261 hours, 18,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Adjust
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS ABOVE 1R AND 1L AND FLIGHT DECK STEP LIGHT ILLUMINATED WITH WEIGHT ON WHEELS.  MAINTENANCE FOUND FOWARD DOOR SWITCH OUT OF ADJUSTMENT AND ADJUSTED DOOR SWITCH AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-26-00/400.
